# SDR 95ZZZX1744

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Wear
- Location: Comm End
- Part time: 309 hours
- Component: Auxilec, 8060300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT'S BRUSHES WERE WORN OUT IN 309 FLIGHT HOURS.  FAA INSPECTOR WITNESSED BRUSH INSPECTION.  RECOMMEND REDESIGNING DEFECTIVE BRUSHES.
